Indiana, 2025

Hail and Damaging Winds in Indiana, May 16, 2025

May 16, 2025 · NWS LMK · 4 events in 2 counties and zones

A strong storm system moved across the central and eastern United States from May 16th into May 17th, producing a significant severe weather event across the Mississippi and Ohio Valley. An unusually deep closed upper low slowly moved across the upper Midwest on the 16th, with strong mid- and upper-level southwest flow overspreading the Mississippi and Ohio Valley.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LMK wrote it up.

A strong storm system moved across the central and eastern United States from May 16th into May 17th, producing a significant severe weather event across the Mississippi and Ohio Valley. An unusually deep closed upper low slowly moved across the upper Midwest on the 16th, with strong mid- and upper-level southwest flow overspreading the Mississippi and Ohio Valley. The upper low pressure system brought a surface cold front into the Mississippi Valley by the morning of May 16th, with the front stalling out over the region until clearing to the east by the morning hours of May 17th. Ahead of the cold front, a typically unstable late spring air mass was present, with temperatures in the 80s and dewpoint temperatures in the upper 60s and lower 70s. The combination of strong wind shear for mid-May and a moist, unstable environment set the stage for severe weather across central Kentucky and southern Indiana.

During the early morning hours on May 16th, discrete cells, some supercellular, began to develop along the Ohio River and across central Kentucky. These cells were assisted by a 35 knot southwesterly low-level jet, which provided enough instability via low-level moisture transport for convection to initiate. Most of the morning convection was elevated, with between 2000-3000 J/kg of most unstable parcel CAPE present above a relatively stable boundary layer. Given the strong flow aloft, effective bulk shear was strong, around 55-60 kt, supporting organized multicell and supercell clusters. For the first wave of storms which moved across central Kentucky during the morning hours, large hail was the primary severe threat, with several reports of quarter to ping pong ball sized hail reported in severe storms. By later in the morning, isolated wind damage was also observed with severe storms across south central Kentucky. The first wave of storms continued until around midday, with a lull in activity occurring through the late afternoon hours.

During the early and mid-afternoon hours, breaks in cloud cover allowed for additional destabilization to occur, with temperatures warming into the low 80s and dewpoint temperatures in the low 70s ahead of the second wave of severe storms. This would support between 3500-4500 J/kg of surface-based CAPE across central Kentucky and extending into southern Indiana, setting up quite an unstable environment. Wind shear values were also extremely high ahead of the second wave of storms, with 60-70 knots of effective bulk shear noted in mesoanalysis data. Strong low-level wind shear and helicity were also present, with the parameter space supporting significant threats from damaging winds, hail, and tornadoes. The second wave of storms began as a broken line of supercells across Missouri, which moved into western and central Kentucky during the early evening hours. A dominant lead supercell moved across south central Kentucky, producing significant wind damage and up to baseball sized hail as it tracked from Logan and Butler County across to Russell County. As the supercell moved across Russell County, rotation aloft within the cell translated to the ground, with the storm producing a strong tornado which produced up to EF3 damage in eastern Russell County before tracking for nearly 60 miles across southeastern Kentucky, with maximum damage of EF4 strength near London. Additional supercells farther to the north also produced isolated wind damage and hail. By the late evening hours, supercells across western Kentucky and southern Illinois merged into a squall line as it moved over central Kentucky, producing larger swaths of wind damage with several reports of over 60 mph winds. A spin-up tornado was also observed with this line over Logan County, producing EF1 damage. The line of severe storms finally pushed into eastern Kentucky during the early morning hours on May 17th, bringing an end to the severe weather threat.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before the first event at May 16, 6:12 AM EST, 22 minutes earlier. Its key messages:

  • * SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING. * All severe weather hazards are on the table, including damaging winds, large hail, tornadoes, and torrential rainfall. A few strong tornadoes and instances of very large hail are possible. * Strong to severe thunderstorms are also possible this morning west of Interstate 65, with large hail as the main hazard.
Area forecast discussion, May 16, 6:12 AM EST, 22 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
712 AM EDT Fri May 16 2025

.KEY MESSAGES...

*  SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE LATE THIS AFTERNOON
   INTO THIS EVENING.

*  All severe weather hazards are on the table, including damaging
   winds, large hail, tornadoes, and torrential rainfall. A few
   strong tornadoes and instances of very large hail are possible.

*  Strong to severe thunderstorms are also possible this morning
   west of Interstate 65, with large hail as the main hazard.

&&

.MESOSCALE...
Issued at 649 AM EDT Fri May 16 2025

Storms associated with an upper jet streak are moving very quickly
across Kentucky this morning, with storm motions near 70 mph. In the
last 30-60 min we have seen them sustain themselves better as they
push east of the I-65 corridor, and some stronger wind reports
suggest they're closer to becoming sfc based. Other storms in far
western Kentucky are on track to outrun the SE portion of WW 259
around 13Z, so we have coordinated with SPC to run a local extension
for the remainder of our Kentucky counties and one tier north of the
river into Indiana. This may be a bit generous over toward Lake
Cumberland, but seems a fair approximation given convective
behavior.

Issued at 336 AM EDT Fri May 16 2025

Boundary has lit up from the Shawnee National Forest in southern
Illinois ENE to near Henderson, and storms tapped into strong
elevated instability to produce vigorous cores aloft. Given the very
unstable and strongly sheared environment, as storms continue to
develop through early morning they will carry mainly a SVR hail
threat from the Pennyrile into the Hoosier National Forest and
sections of Kentucky west of Interstate 65. Damaging winds and even
a tornado or two can't be ruled out completely, but storms will have
a really difficult time becoming sfc based. Confidence is also
slightly diminished south of the WK Parkway but we could see
convection down toward BWG later in the morning.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 407 AM EDT Fri May 16 2025

A significant severe weather outbreak is possible later this
afternoon and this evening across the Ohio Valley. Storms developing
ahead of an incoming cold front will quickly become severe in a very
unstable and strongly sheared environment. All severe weather
hazards, including widespread damaging winds, very large hail, and
strong tornadoes are possible, as well as localized flash flooding.

Main bust potential hinges on the evolution of storms this morning,
which have developed over western Kentucky. These storms will have a
large hail threat of their own, especially west of Interstate 65.
While they will at least temporarily stabilize the atmosphere,
strong warm advection is likely to win out, allowing a fairly quick
recovery this afternoon.

With around 3000 J/kg of mixed-layer CAPE, 1000 J/kg of downdraft
CAPE, and 60 kt of effective shear, initially discrete storms will
organize into at least bowing segments. A few of the discrete cells
could produce very large hail and/or strong tornadoes, and line
segments could produce hurricane-force wind gusts. Spin-up tornadoes
will also be in play with any of the bowing structures as well.

The peak severe threat could be slightly delayed depending on how
quickly the atmosphere can reload after morning convection, but the
threat will mainly be focused on the evening hours. Initial discrete
cells could develop in the late afternoon.

It's also worth noting that in the late evening, the line will
become more east-west oriented, opening the door for excessive
rainfall especially over south-central Kentucky. Confidence in the
exact placement is low at this time, but it bears watching as the
event unfolds.

Bottom line, significant severe weather is possible late this
afternoon and this evening. Make sure you have multiple ways to
receive warnings and a plan in place should a warning be issued!

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Issued at 352 PM EDT Thu May 15 2025

By Saturday morning, the actual cold front will be pushing through
the area with most of the showers and storms exiting to our east.
The associated upper low will be over the Great Lakes with the
longwave trough axis extending south over the OH and TN Valleys
before flattening out against the subtropical ridge over the Gulf.
Weak CAA behind the front will result in climatological normal
temperatures for the weekend with highs in the mid to upper 70s to
lower 80s accompanied by breezy WSW winds on Saturday. Overall, most
will experience a fair weather weekend.

Southern KY will see a slight chance of showers on Sunday as the
southern edge of the new airmass begins to lift northward due to the
next low pressure system strengthening over the Central Plains. This
will begin another period of unsettled weather as we enter the
beginning of the new work week.

By Monday, a warm front will begin lifting across the region
resulting in warm and moist air advection, as PWATs surge into the
upper percentiles of SPC's sounding climatology. Models tend to
agree on convection from our west moving into our area by Monday
morning with another round Monday evening. The warm front appears to
stall over the region, prolonging our shower and storm chances into
Tuesday and Wednesday before the occluded low pushes through on
Wednesday. With model soundings advertising sufficient instability
and ML guidance also showing enhanced severe probabilities, severe
weather can not be ruled out. Details remain hazy this far out, but
will continue to monitor closely with subsequent forecast packages.
Stay tuned.

&&

.AVIATION /12Z TAFS THROUGH 18Z SATURDAY/...
Issued at 712 AM EDT Fri May 16 2025

Main challenge in this TAF set is timing and impacts of two
different waves of convection. Ongoing convection this morning will
mainly produce brief IFR vis in the heaviest rain, but cigs should
remain VFR with the exception of LEX and perhaps RGA. First wave of
storms will push east of the terminals by 15-17Z, giving way to
mainly mid-level cigs this afternoon with gusty SSW winds.

Next wave of more vigorous storms is expected early this evening.
Given the wind threat, opted to include a TEMPO with convective
winds starting around 23Z in HNB/BWG, closer to 00Z at SDF, and 01-
02Z in LEX and RGA.  This will also be the better shot at MVFR cigs
and IFR vis, and could warrant a prevailing mention in later TAF
issuances. Some uncertainty between waves at BWG and RGA as we could
have a lingering boundary draped across to focus convection sooner.

Should be a fairly sharp cutoff and clearing out of lower clouds
after the storms pass around midnight. Light SW winds and cirrus
ceilings heading into Sat morning.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...None.
IN...None.

&&

MESOSCALE...RAS
SHORT TERM...RAS
LONG TERM...CG
AVIATION...RAS
Hazardous weather outlook, May 16, 3:13 AM EST, 3 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
413 AM EDT Fri May 16 2025

INZ076>079-083-090>092-KYZ028>043-045>049-053>057-063>067-073>078-
081-082-170815-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Harrison IN-Floyd-
Clark IN-Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-
Franklin-Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-
Bourbon-Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-
Larue-Marion-Boyle-Garrard-Madison-Hart-Green-Taylor-Casey-Lincoln-
Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
413 AM EDT Fri May 16 2025 /313 AM CDT Fri May 16 2025/

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Today and tonight.

A significant severe weather outbreak is possible late this afternoon
into this evening. All severe hazards are possible, including
damaging winds, very large hail, and tornadoes, some of which could
be strong.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

GENERAL STORM MOTION OF THE DAY:

Storms today will move to the east-northeast at around 60 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ084-089-KYZ023>027-061-062-070>072-170815-
Crawford-Perry-Hancock-Breckinridge-Meade-Ohio-Grayson-Butler-
Edmonson-Logan-Warren-Simpson-
413 AM EDT Fri May 16 2025 /313 AM CDT Fri May 16 2025/

...SEVERE THUNDERSTORM WATCH 259 IN EFFECT UNTIL 10 AM EDT /9 AM
CDT/ THIS MORNING...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov/louisville on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Thunderstorms this morning will be capable of producing large hail.

A significant severe weather outbreak is possible late this afternoon
into this evening. All severe hazards are possible, including
damaging winds, very large hail, and tornadoes, some of which could
be strong.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

GENERAL STORM MOTION OF THE DAY:

Storms today will move to the east-northeast at around 60 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

RAS

In the hours before

Special weather statement, May 16, 6:03 AM EST, 31 minutes before
Special Weather Statement
National Weather Service Louisville KY
703 AM EDT Fri May 16 2025

INZ077-084-090>092-161130-
Crawford IN-Washington IN-Floyd IN-Clark IN-Harrison IN-
703 AM EDT Fri May 16 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN HARRISON...WEST CENTRAL
CLARK...NORTHEASTERN CRAWFORD...NORTHWESTERN FLOYD AND SOUTHEASTERN
WASHINGTON COUNTIES THROUGH 730 AM EDT...

At 703 AM EDT, Doppler radar was tracking a strong thunderstorm near
Carefree Town, moving northeast at 55 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Carefree Town, Galena, New Pekin, Palmyra, Marengo, Milltown, Borden,
Greenville, Leavenworth, and Crandall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 AM EDT for
south central Indiana...and central Kentucky.

&&

LAT...LON 3835 8583 3818 8633 3833 8645 3839 8634
      3839 8631 3841 8631 3860 8599
TIME...MOT...LOC 1103Z 240DEG 49KT 3830 8631

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CG
Local storm report, May 16, 6:06 AM EST, 28 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
706 AM EDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 AM     Hail             3 SW Hodgenville        37.53N 85.75W
05/16/2025  E0.50 Inch       Larue              KY   Public

            Report from mPING: Half-inch (0.50 in.).

&&

AMS
Special weather statement, May 16, 6:09 AM EST, 25 minutes before
Special Weather Statement
National Weather Service Louisville KY
709 AM EDT Fri May 16 2025

KYZ024-028-029-045-053-161145-
Bullitt KY-Nelson KY-Larue KY-Hardin KY-Breckinridge KY-
709 AM EDT Fri May 16 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN NELSON...
NORTHWESTERN LARUE...SOUTH CENTRAL BULLITT...SOUTHEASTERN
BRECKINRIDGE AND CENTRAL HARDIN COUNTIES THROUGH 745 AM EDT/645 AM
CDT/...

At 709 AM EDT/609 AM CDT/, Doppler radar was tracking a strong
thunderstorm 13 miles northeast of Leitchfield, moving east at 65
mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Elizabethtown, Radcliff, Lebanon Junction, Lyons, Dyer, Constantine,
Long View, Roanoke, Hansbrough, and Addington Field Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 AM EDT/900
AM CDT/ for central Kentucky.

&&

LAT...LON 3760 8625 3772 8628 3788 8566 3759 8559
TIME...MOT...LOC 1109Z 261DEG 56KT 3766 8619

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CSG
Special weather statement, May 16, 6:12 AM EST, 22 minutes before
Special Weather Statement
National Weather Service Louisville KY
712 AM EDT Fri May 16 2025

KYZ046>048-054>056-066-067-161145-
Boyle KY-Mercer KY-Jessamine KY-Marion KY-Washington KY-Lincoln KY-
Garrard KY-Casey KY-
712 AM EDT Fri May 16 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN LINCOLN...SOUTHERN
MERCER...WESTERN GARRARD...SOUTHEASTERN MARION...SOUTH CENTRAL
JESSAMINE...SOUTHEASTERN WASHINGTON...BOYLE AND NORTH CENTRAL CASEY
COUNTIES THROUGH 745 AM EDT...

At 712 AM EDT, Doppler radar was tracking a strong thunderstorm near
Lebanon, moving east at 65 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Danville, Stanford, Lancaster, Junction City, Burgin, Perryville,
Bradfordsville, Brumfield, Boneyville, and Caldwell Manor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1000 AM EDT for
central Kentucky.

&&

LAT...LON 3750 8449 3748 8519 3766 8522 3780 8456
TIME...MOT...LOC 1112Z 261DEG 59KT 3758 8513

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

CSG
Local storm report, May 16, 6:15 AM EST, 19 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
715 AM EDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 AM     Hail             Lebanon                 37.57N 85.25W
05/16/2025  E0.50 Inch       Marion             KY   Public

            Pea to half inch.

&&

AMS
Special weather statement, May 16, 6:22 AM EST, 12 minutes before
Special Weather Statement
National Weather Service Louisville KY
722 AM EDT Fri May 16 2025

INZ077-078-091-092-161145-
Washington IN-Floyd IN-Clark IN-Scott IN-
722 AM EDT Fri May 16 2025

...A STRONG THUNDERSTORM WILL IMPACT CLARK...NORTHERN FLOYD...
SOUTHERN SCOTT AND SOUTHEASTERN WASHINGTON COUNTIES THROUGH 745 AM
EDT...

At 722 AM EDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of New Albany, moving northeast at 55 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Vienna, Charlestown, Sellersburg, Lexington, Galena, Blue River, New
Pekin, Borden, Greenville, and Saint Joseph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 AM EDT for
south central Indiana...and central Kentucky.

&&

LAT...LON 3871 8564 3871 8561 3868 8561 3868 8558
      3866 8557 3861 8557 3861 8552 3852 8544
      3833 8595 3848 8607 3872 8565
TIME...MOT...LOC 1122Z 240DEG 49KT 3845 8592

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

CG

The radar

The Louisville radar (KLVX), 67 km away, was scanning. The volume nearest the first event began at 11:32 UTC.

Open the radar archive at this moment

Event by event

3 thunderstorm wind, 1 hail. Local standard time, as filed.

Hail, Clark

When
May 16, 6:34 AM EST
Where
Clark County, 2.57 mi WNW of Otisco
Measured
1 in hail
Reported by
Public
Coordinates
38.550, -85.710

Quarter sized hail was observed between Henryville and Otisco.

Thunderstorm Wind, Dubois

When
May 16, 8:13 PM EST
Where
Dubois County, 0.8 mi NE of Johnsburg
Measured
55 kt (63 mph) estimated gust
Reported by
Emergency Manager
Coordinates
38.229, -86.941

There was minor roofing damage to a house and multiple tree limbs were downed by strong winds.

Thunderstorm Wind, Dubois

When
May 16, 8:16 PM EST
Where
Dubois County, 0.94 mi SSW of St Anthony
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
38.307, -86.837

A tree was downed by strong winds near the intersection of State Road 64 and South Club Road.

Thunderstorm Wind, Dubois

When
May 16, 8:16 PM EST
Where
Dubois County, 2.73 mi NNE of Huntingburg
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
38.336, -86.928

A tree was downed by strong winds at the intersection of Meridian Road and County Road 130W.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2025Every state in 2025This day in weather historyWarnings in Indiana, May 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1262014, 1262055, 1262056, 1262057.